# SDR AALA202112153347

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737*
- Aircraft serial: 44473
- Aircraft time: 2,288 hours, 945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR CLIP IS LOOSE. TIGHTENED CLIP PER AMM 26-66-00.
